Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 53, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Dec 29, 2010, 3:02 AM EST. It took effect at Dec 29, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2010, 3:02 AM EST (08:02 UTC)
- In effect from
- Dec 29, 2010, 12:00 PM EST
- Expired
- Dec 29, 2010, 5:31 PM EST
- In force
- 6 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
580 WWUS82 KMFL 290802 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 302 AM EST WED DEC 29 2010 ...RED FLAG WARNING IN EFFECT FOR GLADES COUNTY THIS AFTERNOON FOR MINIMUM RELATIVE HUMIDITIES BELOW 35 PERCENT FOR FOUR OR MORE HOURS... FLZ063-292300- /O.UPG.KMFL.FW.A.0042.101229T1700Z-101229T2300Z/ /O.NEW.KMFL.FW.W.0053.101229T1700Z-101229T2300Z/ GLADES- 302 AM EST WED DEC 29 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... SINCE RELATIVE HUMIDITIES WILL STILL DROP BELOW CRITICAL VALUES OVER GLADES COUNTY, THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING FOR GLADES COUNTY FOR MINIMUM RELATIVE HUMIDITIES BELOW 35 PERCENT FOR FOUR OR MORE HOURS. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
261 WWUS82 KMFL 292231 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 531 PM EST WED DEC 29 2010 FLZ063-292345- /O.CAN.KMFL.FW.W.0053.000000T0000Z-101229T2300Z/ GLADES- 531 PM EST WED DEC 29 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL THRESHOLDS FOR THE REMAINDER OF THIS AFTERNOON AND EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Dec 29, 12:49 AM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Dec 29, 12:49 AM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1249 AM EST WED DEC 29 2010 .AVIATION...VFR CONDITIONS WITH SKC OVERNIGHT AND FEW-SCT035-045 AFTER 17Z BUT AFT 14Z KFXE, KOPF AND KMIA FOR THE CLOSENESS THE THE STRATOCU ATTM. WITH A WEAK PRESSURE GRADIENT, LIGHT LAND BREEZES OVERNIGHT BCMG EAST 8-9 KTS EAST TERMINALS AND SSW 8 KTS KAPF AFT 17/18Z TIMEFRAME. LIGHT WINDS AND SKC TO SCT STRATOCU SOUTHEAST TERMINALS AFTER 00Z. && AVIATION/RADAR/FIRE...18/GR
Hazardous weather outlook, Dec 28, 4:17 PM EST, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 417 PM EST TUE DEC 28 2010 FLZ063-066>075-168-172>174-291030- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 417 PM EST TUE DEC 28 2010 ...FREEZE WARNING GLADES, HENDRY, AND INLAND PALM BEACH COUNTIES... ...FROST ADVISORY INLAND COLLIER AND INLAND BROWARD COUNTIES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: FREEZING TEMPERATURES ARE EXPECTED NEAR LAKE OKEECHOBEE LATE TONIGHT INTO WEDNESDAY MORNING. A FREEZE WARNING IS IN EFFECT FOR GLADES, HENDRY, AND INLAND PALM BEACH COUNTIES. A FROST ADVISORY IS IN EFFECT FOR INLAND COLLIER AND INLAND BROWARD COUNTIES. CHILLY TEMPERATURES ARE EXPECTED ACROSS THE REST OF SOUTH FLORIDA AS WELL WITH LOW TEMPERATURES TOWARD DAYBREAK WEDNESDAY RANGING FROM THE MID 30S TO AROUND 50. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FREEZE WARNING WILL REMAIN IN EFFECT FOR GLADES, HENDRY, AND INTERIOR PALM BEACH COUNTIES THROUGH 9 AM EST WEDNESDAY. A FROST ADVISORY WILL REMAIN IN EFFECT FOR INLAND COLLIER AND INLAND BROWARD COUNTIES THROUGH 9 AM EST WEDNESDAY. A WARMING TREND WILL ENSUE WEDNESDAY AFTERNOON AND CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...ALTHOUGH INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT FREEZING TEMPERATURES AND FROST TO THE NATIONAL WEATHER SERVICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BETTWY
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.